brain-icon
Multiple sclerosis
I am taking weekly injections for ms. Probably due to injections I have felt mimic symptoms of ms for the past few days. How long can these mimic symptoms last? Thank you
34 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... disease-modifying therapy is often recommended. This therapy may decrease the number of exacerbations that a patient experiences or decrease the severity of an exacerbation. In addition, many of these therapies have been shown to decrease the potential for developing long-term disability..... Consult Neurologist for further advice.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.